MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00558220
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d2b: additional pro code: fcg.Block h6: imdrf device code a041001 captures the reported event of needle tip has punctured the sheath.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary was used in the lungs during an ultrasound-guided bronchial needle aspiration biopsy procedure performed on (b)(6) 2025.During procedure, the needle tip has punctured the sheath.Another same device was used to complete the procedure.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: additional pro code: fcg block h6: imdrf device code a041001 captures the reported event of needle tip has punctured the sheath.Block h11: the returned expect pulmonary was analyzed, and a visual inspection found the working length was kinked at the distal section.A functional test found the needle was able to extend and it was observed that the needle punctured the sheath when actuated.The customer provided pictures where it was possible to observe the working length was kinked at distal section, and the needle punctured the sheath.The reported event of needle punctured sheath was confirmed.Based on all available information, a kink in the working length may be caused by operational factors, such as manipulating the device through difficult anatomy, the technique for the device manipulation, or by the interaction between the device and the scope (hitting against a hard surface).If the needle was extended while the working length is kinked, it could puncture the sheath.Based on all available information, the investigation conclusion code is "adverse event related to procedure".

Brand Name
EXPECT PULMONARY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22052082
Report Number3005099803-2025-02199
Device Sequence Number8908304
Product Code EOQ
UDI-Device Identifier08714729861409
UDI-Public(01)08714729861409(17)271008(10)35019902
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558220
Device Catalogue NumberM00558220
Device Lot Number0035019902
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight79 KG